×

Found 369 Documents (Results 1–100)

100
MathJax

Solution with an inner transition layer of a two-dimensional boundary value reaction-diffusion-advection problem with discontinuous reaction and advection terms. (English. Russian original) Zbl 1467.35029

Theor. Math. Phys. 207, No. 2, 655-669 (2021); translation from Teor. Mat. Fiz. 207, No. 2, 293-309 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Existence of solutions to a nonvariational elliptic boundary value problem with parameter and discontinuous nonlinearity. (Russian, English) Zbl 1374.35226

Mat. Tr. 19, No. 1, 91-105 (2016); translation in Sib. Adv. Math. 27, No. 1, 16-25 (2017).
MSC:  35K60 35R05 35P15
PDF BibTeX XML Cite
Full Text: DOI

Sign-changing solutions for nonlinear elliptic problems depending on parameters. (English) Zbl 1319.35031

Rassias, Themistocles M. (ed.), Handbook of functional equations. Functional inequalities. New York, NY: Springer (ISBN 978-1-4939-1245-2/hbk; 978-1-4939-1246-9/ebook). Springer Optimization and Its Applications 95, 327-364 (2014).
MSC:  35J35 35J40 35J92
PDF BibTeX XML Cite
Full Text: DOI

Spectral methods for non-standard eigenvalue problems. Fluid and structural mechanics and beyond. (English) Zbl 1298.65166

SpringerBriefs in Mathematics. Cham: Springer (ISBN 978-3-319-06229-7/pbk; 978-3-319-06230-3/ebook). xii, 120 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software